# SDR 98ZZZX3197

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181MW
- Make and model: Cessna 172R
- Aircraft serial: 17280181
- Engine: Lyc IO360L2A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: ANIS4290
- Condition: Scored
- Location: Engine
- Part time: 559 hours
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE QUIT DURING RECOVERY FROM A STALL AT 3,000 FEET AGL.  PILOT WAS ABLE TO RESTART ENGINE AND FLY ACFT BACK TO AIRPORT SAFELY.  ENGINE WAS IDLING ROUGH.  MAINTENANCE REMOVED COVER AND FOUND SCORING AND SMALL METAL FLAKES INSIDE OF THE FLOW DIVIDER (SPIDER). AFTER POLISHING OUT SCORING AND FLUSHING OUT FUEL SYSTEM, ACFT WAS FLOWN 18 PLUS HOURS WITH NO FURTHER PROBLEMS.
